Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 155, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 22, 2019, 9:52 AM CDT for Fayette County, Illinois. It took effect at May 22, 2019, 10:23 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 22, 2019, 9:52 AM CDT (14:52 UTC)
- In effect from
- May 22, 2019, 10:23 AM CDT
- Expired
- May 26, 2019, 12:47 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 25.53 ft at May 24, 2019, 6:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
575
WGUS43 KLSX 221453
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
952 AM CDT Wed May 22 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-231451-
/O.NEW.KLSX.FL.W.0155.190522T1523Z-190526T1855Z/
/VNDI2.1.ER.190522T1523Z.190524T0000Z.190525T1855Z.NO/
952 AM CDT Wed May 22 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Vandalia
* until Sunday afternoon.
* At 9:30 AM Wednesday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and crest near 22.9 feet by tomorrow evening. The river is
forecast to fall below flood stage by early Saturday afternoon.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
* Impact: At 18.0 feet...Flood Stage. Minor flooding begins.
Unprotected farmland begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/23 05/24 05/25 05/26 05/27
Kaskaskia River
Vandalia 18.0 17.56 22.7 22.9 20.9 13.4 9.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$9 follow-up statements
987
WGUS83 KLSX 230233
FLSLSX
Flood Statement
National Weather Service St Louis MO
933 PM CDT Wed May 22 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-240233-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T0048Z/
/VNDI2.1.ER.190522T1627Z.190524T1200Z.190526T0048Z.NO/
933 PM CDT Wed May 22 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Sunday evening.
* At 9:00 PM Wednesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.3 feet by Friday morning,
then fall below flood stage Saturday evening.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/23 05/24 05/25 05/26 05/27
Kaskaskia River
Vandalia 18.0 19.33 20.9 23.3 20.9 15.3 10.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$041
WGUS83 KLSX 231601
FLSLSX
Flood Statement
National Weather Service St Louis MO
1101 AM CDT Thu May 23 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-241601-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T0848Z/
/VNDI2.1.ER.190522T1627Z.190524T1200Z.190526T0848Z.NO/
1101 AM CDT Thu May 23 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Sunday night.
* At 10:30 AM Thursday the stage was 20.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.0 feet by tomorrow morning,
then fall below flood stage Sunday morning.
* Impact: At 23.0 feet...Agricultural levee begins to be slightly
overtopped. No residences are affected at this level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/24 05/25 05/26 05/27 05/28
Kaskaskia River
Vandalia 18.0 20.48 23.0 21.6 17.2 12.0 9.6
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$752
WGUS43 KLSX 240115
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
814 PM CDT Thu May 23 2019
...Observed Flooding Changed from Minor to Moderate Severity for the
following rivers in Illinois...
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-250113-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T0745Z/
/VNDI2.2.ER.190522T1627Z.190524T0600Z.190526T0745Z.NO/
814 PM CDT Thu May 23 2019
...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
* The Kaskaskia River at Vandalia
* At 8:00 PM Thursday the stage was 24.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* The river is forecast to crest near 25.0 feet by early Friday
morning. The river is forecast to fall below flood stage early
Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/24 05/25 05/26 05/27 05/28
Kaskaskia River
Vandalia 18.0 24.29 24.8 22.2 16.8 11.8 9.5
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$527
WGUS83 KLSX 241629
FLSLSX
Flood Statement
National Weather Service St Louis MO
1129 AM CDT Fri May 24 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-251629-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T0812Z/
/VNDI2.2.ER.190522T1627Z.190524T1100Z.190526T0812Z.NO/
1129 AM CDT Fri May 24 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Sunday night.
* At 11:00 AM Friday the stage was 25.4 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Sunday morning.
* Impact: At 25.8 feet...Along South 4th Street, numerous homes begin
flooding near the St. Clair Street intersection.
* Impact: At 25.5 feet...South 4th Street begins flooding near and
south of Jefferson Street in Vandalia.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/25 05/26 05/27 05/28 05/29
Kaskaskia River
Vandalia 18.0 25.39 22.9 16.8 11.6 9.4 8.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$814
WGUS83 KLSX 250151
FLSLSX
Flood Statement
National Weather Service St Louis MO
851 PM CDT Fri May 24 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-260150-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T0954Z/
/VNDI2.2.ER.190522T1627Z.190524T1100Z.190526T0954Z.NO/
851 PM CDT Fri May 24 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Sunday night.
* At 8:30 PM Friday the stage was 24.8 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/25 05/26 05/27 05/28 05/29
Kaskaskia River
Vandalia 18.0 24.83 23.3 17.3 11.4 9.8 9.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$758
WGUS83 KLSX 251434
FLSLSX
Flood Statement
National Weather Service St Louis MO
934 AM CDT Sat May 25 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-261434-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T1138Z/
/VNDI2.2.ER.190522T1627Z.190524T1100Z.190526T1138Z.NO/
934 AM CDT Sat May 25 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday morning.
* At 9:00 AM Saturday the stage was 23.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/26 05/27 05/28 05/29 05/30
Kaskaskia River
Vandalia 18.0 23.48 17.9 12.0 9.7 9.0 8.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$616
WGUS83 KLSX 260103
FLSLSX
Flood Statement
National Weather Service St Louis MO
803 PM CDT Sat May 25 2019
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-270102-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T1509Z/
/VNDI2.2.ER.190522T1627Z.190524T1100Z.190526T1509Z.NO/
803 PM CDT Sat May 25 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday morning.
* At 7:30 PM Saturday the stage was 21.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/26 05/27 05/28 05/29 05/30
Kaskaskia River
Vandalia 18.0 21.89 19.0 13.1 9.5 8.9 8.3
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$694
WGUS83 KLSX 261448
FLSLSX
Flood Statement
National Weather Service St Louis MO
948 AM CDT Sun May 26 2019
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-271447-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-190527T1800Z/
/VNDI2.2.ER.190522T1627Z.190524T1100Z.190526T1800Z.NO/
948 AM CDT Sun May 26 2019
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday afternoon.
* At 9:30 AM Sunday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* The river is forecast to continue falling to below flood stage by
this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/27 05/28 05/29 05/30 05/31
Kaskaskia River
Vandalia 18.0 18.91 14.7 12.6 11.3 10.0 9.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$003
WGUS83 KLSX 261747
FLSLSX
Flood Statement
National Weather Service St Louis MO
1247 PM CDT Sun May 26 2019
...The flood warning is cancelled for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-261817-
/O.CAN.KLSX.FL.W.0155.000000T0000Z-190527T1800Z/
/VNDI2.2.ER.190522T1627Z.190524T1100Z.190526T1654Z.NO/
1247 PM CDT Sun May 26 2019
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 12:30 PM Sunday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 11:54 AM Sunday.
* The river will continue falling to 14.7 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/27 05/28 05/29 05/30 05/31
Kaskaskia River
Vandalia 18.0 17.75 14.7 12.6 11.3 10.0 9.4
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 22, 7:43 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 22, 7:43 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 743 AM CDT Wed May 22 2019 .SHORT TERM... (Through Late Tonight) Issued at 405 AM CDT Wed May 22 2019 An interesting setup today with a stacked low centered over northeast NEB this morning. As this low moves NE today, a secondary warm front will lift through the area, becoming stationary just NW of the CWA this afternoon. The front should drop south tonight and likely stall about half way through the CWA. Convection initiation should hold off until early this evening as the LLJ begins to increase and low level cooling begins. However, can not completely rule out a few storms late in the afternoon across far west and northwest portions of the CWA. Convection should increase in coverage along the front and sag south as the upper trof pushes east. The increasing LLJ will help elongate low level hodographs and deep layer shear will be supportive of supercells. All severe modes will be possible through early evening trending to a hail threat into the night. With height rises across the region, unsure how much convection will develop, which will also play into how organized storms will become and track. Overall, a number of question still exist with thunderstorm forecast through tonight. With a lack of clouds through much of today and ample insolation, have trended warmer today. Temps tonight are a little more complicated with the front dropping south and convection. In general, trended warmer across southern portions of the CWA while trending cooler across northern portions. Tilly .LONG TERM... (Thursday through Tuesday) Issued at 405 AM CDT Wed May 22 2019 A persistent high amplitude pattern aloft will be locked in over the CONUS for Thursday through next Tuesday. An upper level ridge over the southeast U.S. combined with a long wave trough over the southwest will keep the mid Mississippi Valley in southwest flow. There will therefore be a continuous supply of warm and moist air from the Gulf feeding into the Midwest. Additionally, a couple of northern stream short waves will move across the Upper Midwest along the periphery of the upper Ridge. These waves along with the deepening Hudson Bay low will keep the low level baroclinic zone over the northeast/east central Plains and the Midwest. All this boils down to warm and humid summer-like weather with highs mainly in the 80s and lows in the mid to upper 60s. It also means that there will be be a nearly continuous chance of convection over much of the area depending on how far south the baroclinic zone dips in response to the ridge running short waves and resulting thunderstorms. The best chances through the period will be over northeast Missouri and west central Illinois...though the chance for storms will dip all the way into southeast Missouri Saturday through Monday when the upper ridge will be weakest and the low level effective front is forecast to dip down to near the I-70 corridor. Carney && .AVIATION... (For the 12z TAFs through 12z Thursday Morning) Issued at 655 AM CDT Wed May 22 2019 Another round of thunderstorms expected tonight. Some of these storms may be severe at KCOU and potentially KUIN. Expect VFR conditions outside of TSRA. There is some uncertainty regarding track and timing of storms. Tilly && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 87 69 86 69 / 5 70 40 10 Quincy 82 61 80 66 / 20 80 20 20 Columbia 83 63 83 67 / 40 90 40 10 Jefferson City 85 65 85 67 / 30 90 40 5 Salem 85 70 87 67 / 10 50 30 10 Farmington 84 69 87 67 / 5 30 30 5 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 22, 4:51 AM CDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Saint Louis MO 451 AM CDT Wed May 22 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 451 AM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are expected tonight for portions of central, northeast and east-central Missouri as well as west-central and southwest Illinois. A few of these storms may be severe capable of producing isolated tornadoes, large hail and damaging winds. Major river flooding is ongoing along portions of the Illinois River. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Major river flooding is expected over the next week along the Mississippi, Missouri, and Illinois Rivers. Crests at some locations will be close to or greater than what were seen earlier this year. The chance for thunderstorms will continue from Thursday night through Monday across parts of the area. A few strong to severe storms are possible Thursday, Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Tilly
In the hours before
Local storm report, May 22, 8:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 1 NW COTTLEVILLE 38.76N 90.67W
05/21/2019 ST. CHARLES MO PUBLIC
LARGE TREE BRANCHES DOWN ALONG KNAUST RD
NEAR AVONDALE DR.
&&
CVKINGLocal storm report, May 22, 8:50 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 AM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 2 ENE FOSTER POND 38.33N 90.20W
05/21/2019 MONROE IL TRAINED SPOTTER
TWO UPROOTED TREES, TWO TREES TOPS ARE
TWISTED OFF AND OTHER TREES DOWN AT NEARBY
NEIGHBORS HOURS. COULD BE TORNADO DAMAGE.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:08 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 37 min |
| May 21, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Macoupin, Madison, Montgomery | 39 min |
| May 21, 7:46 PM CDT | Tornado Warning | LSX | Bond, Madison | 29 min |
| May 21, 7:56 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Marion, Saint Clair, Washington | 53 min |
| May 21, 8:08 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Montgomery | 52 min |
| May 21, 8:27 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion | 21 min |
| May 21, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Montgomery | 45 min |
| May 22, 9:36 AM CDT | River Flood Warning | LSX | Brown | 14 days |
| May 22, 1:53 PM CDT | Flash Flood Watch | LSX | Adams | 14 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.